# SDR CALA2022031400660

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737-800
- Aircraft serial: 33454
- Aircraft time: 53,053 hours, 18,804 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Part number: NA
- Condition: None
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED*AFT CAEGO PIT FIRE INDICATION IN FLIGHT. FIRE SUPRESSION DISCHARGED IN AFT PIT, PLANE LANDED IN UNDER 60 MINUTES APPLIED MEL FOLLOWED SDS FOR CIRCUIT BREAKERS RESET TO STOP FIRE APPLIED MEL 2619C AFT PIT SECURED AND TAGGED DO NOT USE INOP AND CEU AND PANEL SUPPRESION FROM GOING OFF AGAIN STCKER ON FIRE PANEL IN COCKPIT NOC DESK: 737  NAME: AG  DATE: 11-MAR-22- TOMC APPROVED , OK TO DEFER PER MEL 2619C PULLED AFT CARGO C/B''S TO RESET EXTINGUISHING SYSTEM. VERIFIED PERFORMED AFT FIRE DETECTION SYSTEM TEST FROM PANEL AND BOTH SUSPECT EITHER CARGO ELECTRONIC UNIT IN CEILING AFT CARGO PIT OR NO FIRE PRESENT IN AFT PIT, NO FIRE DAMAGE NOTED. CHECKED SYSTEMS A AND B ARE FAILING SUSPECT PANEL ON CENTER CONSOLE JS PANEL IN FLIGHT DECK AND UPDATED PARTS FOR EXTINGUISHER BOTTLE OUTFLOW VALVE AREA FROM OUTSIDE NO SMOKE OR DAMAGE NOTED. BAD CHANGED MEL TO BOTH CARGO COMPARTMENTS. DETECTORS PER AMM 26-16-01-400-801 THRU STEP G.(1). NEED TO 26-16-00-710-801. REMOVED AND REPLACED  CARGO FIRE DECTION PANEL FIRE DUAL EXTINGUISHING BOTTLE PRESSURE SWITCH CIRCUIT TEST PERFORM CARGO SMOKE DETECTION OPERATIONAL TEST AMM PER AMM  26-00-02-400-801 THRU STEP 3.F. NEED TO PERFORM CARGO TASK TASK 26-23-00-730-810. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1893982  SN OFF 0168 ACP''D IDT INSP OF AFT CARGO FIRE BOTTLE R & R. ACP''D IDT INSP OF AFT CARGO FIRE BOTTLE R & R. SINCE FIRE BOTTLE ONE WAS DISCHARGED BOTH FORWARD AND AFT CARGO PULLED AND COLLARD CB C18 C19 ON P 18-3 C
